# SDR AALA202210272386

- Difficulty date: October 22, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 58,489 hours, 35,669 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3515
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED STRONG DIRTY SOCK SMELL VENT ON DESCENT. NO SMELL WITH APU ON THE GROUND. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202210252386: MAINTENANCE ACCOMPLISHED CLEANING OF THE APU AIR INTAKE PER TASK CARD 26T31049006, CLEANING OF THE APU LOAD COMPRESSOR PER TASK CARD 26L31049009, CLEANING THE OF THE APU COMPARTMENT PER AMM 49-00-00-100-003-A AND DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021004. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED. ** (CLOSED)
